Electron. J. Differential Equations, Vol. 2017 (2017), No. 60, pp. 1-28.

Existence of solutions for infinite systems of differential equations in spaces of tempered sequences

Jozef Banas, Monika Krajewska

The aim of this article is to study the existence of solutions for infinite systems of differential equations. We look for solutions in Banach tempered sequence spaces, using techniques associated with measures of noncompactness, and results from differential equations in abstract Banach spaces.

Submitted January 3, 2017. Published February 27, 2017.
Math Subject Classifications: 34G20, 47H08.
Key Words: Infinite system of differential equations; tempered sequence; differential equation in Banach spaces; measure of noncompactness.

Show me the PDF file (350 KB), TEX file for this article.

Jozef Banas
Department of Nonlinear Analysis
Rzeszow University of Technology, al. Powstancow
Warszawy 8, 35 - 959 Rzeszow, Poland
email: jbanas@prz.edu.pl
Monika Krajewska
Institute of Economics and Management
State Higher School of Technology and Economics in Jaroslaw
ul. Czarnieckiego 16, 37 - 500 Jaroslaw, Poland
email: monika.krajewska@pwste.edu.pl

Return to the EJDE web page